Heavy Migraine

I get headaches every single day. I've been taking Disprin for years now. Is there anything that I can do to end this once and for all?
views-icons 62 Views 1 Share Bookmark this Answer

Doctor Answers (1) on Heavy Migraine

doctor profile image
You are suffering  from chronic migraine. Taking daily Disprin tablets is injurious. You should start migraine prophylaxis medications along with some life style modifications. There are different  type of anti- migraine  prophylactic medicines. Consult a neuro physician who will prescribe  you the right medicine  depending your physical condition and clinical status. Have some simple life styles  like Avoid fasting, have regular 7-8 hours of daily sleep in right time, avoid  excessive  exposure to sunlight, cold air, airconditioner, bright light, very loud music or sound. Have some daily simple aerobic excersises and meditation,  yoga. Avoid  unnecessarily  stress physical  or mental.
Your headache is definitely  treatable only some patience is required
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?